# SDR CA140722003

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70745
- Condition: Failed
- Location: Stab Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

(CAN) STABILIZER FAULT AND STABILIZER CH 1 STATUS MESSAGES.  SHORTLY AFTER, AN AP PITCH TRIM CAUTION MESSAGE.  COMPLIED WITH THE AOM-1 PROCEDURES AND CONTINUED TO DESTINATION WITH THE AUTOPILOT DISCONNECTED.  APPROXIMATELY 10 MINUTES LATER AND AFTER A DESCENT TO F220 GOT THE STABILIZER TRIM RUNNING AURAL INDICATION, THE AUTOPILOT WAS STILL DISCONNECTED AND THE TRIM SWITCH WAS NOT SELECTED.  IMMEDIATELY DISCONNECTED THE STABILIZER TRIM.  NOTIFIED ATC OF A FLIGHT CONTROL MALFUNCTION AND ASKED TO DIVERT. COMPLETED THE STAB TRIM CAUTION PROCEDURE IN THE AOM-1 AND MADE AN UNEVENTFUL, FLAPS 20 LANDING.
